Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Why did I get bleeding after taking ipill and are there any chances of pregnancy ?

I am 25 years old girl. Last month my periods started on 28th Jan. This month on 23rd we had unprotected sex, I took i pill after around 50hrs, Now there is bleeding after taking this pill. I did pregnancy test on 27th (yesterday) which was negative. Am I pregnant , why this bleeding is occurring and when my periods will start. Please help me.
Asked On : Mon, 28 Feb 2011
Answers:  2 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Well you need not worry about pregnancy as you have already taken i pill in time and it has responded by causing bleeding .

Regarding your menses you will have menses this time some what delayed due to i pill

You need not worry about it mostly after that your cycle will be normal.

Now onwards be carefull about protected sex and further as you can relations on 23rd of this month you had sex during safe period so without i pill also there were no chances of pregnancy .Anyways forget that you may have your menses within 10-12 march.If not you may need medical consultation,

Answered: Mon, 28 Feb 2011
  User's Response
hii mam,

Try to relax a little bit.

You are 25 yr old and you had unprotected sex on 23rd. You take I-pill after 50 hrs....that's very good.

Your recent pregnancy test is need not to be worried as this is just withdrawal bleeding after taking I-PILL.

Emergency contraceptive pill is a safe and effective method of preventing unwanted pregnancy. The side effects that some women may have after using the tablet includes:
1) Irregular menstrual bleeding (early/delayed)
2) Nausea, weight gain, headaches, dizziness, and breast tenderness
3) Mood changes

So don't worry and wait for next period.

All the best and if you need extra consultation,then contact with my id;
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor